Alert archive / Ohio / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 150, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2000, 7:03 PM EDT for Delaware County, Union County, Ohio. It was in force for 72 min. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 14, 2000, 7:03 PM EDT (23:03 UTC)
- Expired
- Jul 14, 2000, 8:15 PM EDT
- In force
- 72 min
- Issued by
- NWS Wilmington, OH
- Area
- Whole counties
Counties Delaware County, OH, Union County, OH
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 7:30 PM EDT | Thunderstorm Wind 50 E | Delaware, OH | Trees and power lines downed. |
NCEI Storm Data entries that began inside the alert's area while it was in force. Before 2003 the local storm report archive is thin, so this is the record of what happened rather than what was phoned in.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.1 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 203 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1146 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
661 WUUS51 KILN 142303 SVRILN OHC041-159-150015- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 703 PM EDT FRI JUL 14 2000 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... DELAWARE COUNTY IN CENTRAL OHIO... UNION COUNTY IN CENTRAL OHIO... * UNTIL 815 PM EDT... * AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES NORTH OF RICHWOOD...OR ABOUT 6 MILES SOUTHWEST OF MARION...MOVING SOUTHEAST AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SUNBURY... RICHWOOD... MARYSVILLE... DELAWARE... ASHLEY... THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS AND LARGE HAIL. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER FROM THE WEATHER IN A STRONG BUILDING. DAMAGING WIND...LARGE HAIL...VERY HEAVY RAIN... AND DEADLY LIGHTNING ARE ALL POSSIBLE IN SEVERE THUNDERSTORMS. STAY INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 3:00 PM EDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 14, 3:00 PM EDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 300 PM EDT FRI JUL 14 2000 SEVERE WEATHER ONGOING AT THIS TIME SO NOT MUCH DISCUSSION. WILL PROBABLY INCLUDE EVENING WORDING FOR THUNDERSTORMS MOST ZONES EXCEPT EAST WHERE WILL INCLUDE CHANCE FOR TONIGHT. STAYED PRETTY CLOSE TO MOS TEMP .ILN...NONE. WILKINSON/PARKER
In the hours before
Local storm report, Jul 14, 1:35 PM EDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED TIME
NATIONAL WEATHER SERVICE WILMINGTON OH
135 PM EDT FRI JUL 14 2000
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0128 PM 4 SE ADA OH .75 INCH HAIL
07/14/00 HARDIN REPORTED BY STORM
SPOTTER.Local storm report, Jul 14, 1:36 PM EDT, 5 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 AM EDT FRI JUL 14 2000
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0932 AM 4 SE ADA OH .75 INCH HAIL
07/14/00 HARDIN REPORTED BY STORM
SPOTTER.The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 1:04 PM EDT | Severe Thunderstorm Warning | ILN | Hardin | 56 min |
| Jul 14, 1:33 PM EDT | Severe Thunderstorm Warning | ILN | Miami | 27 min |
| Jul 14, 1:53 PM EDT | Severe Thunderstorm Warning | ILN | Miami | 22 min |
| Jul 14, 2:05 PM EDT | Severe Thunderstorm Warning | ILN | Union | 35 min |
| Jul 14, 2:06 PM EDT | Severe Thunderstorm Warning | ILN | Clark | 54 min |
| Jul 14, 2:12 PM EDT | Tornado Warning | ILN | Clark | 48 min |
| Jul 14, 2:22 PM EDT | Severe Thunderstorm Warning | ILN | Butler | 38 min |
| Jul 14, 2:24 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 51 min |
| Jul 14, 2:34 PM EDT | Tornado Warning | ILN | Union | 26 min |
| Jul 14, 2:47 PM EDT | Severe Thunderstorm Warning | ILN | Delaware | 58 min |
| Jul 14, 2:50 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 40 min |
| Jul 14, 3:03 PM EDT | Tornado Warning | ILN | Hamilton | 27 min |
| Jul 14, 3:11 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 34 min |
| Jul 14, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Franklin | 62 min |
| Jul 14, 3:20 PM EDT | Tornado Warning | ILN | Clermont | 40 min |
| Jul 14, 3:25 PM EDT | Severe Thunderstorm Warning | ILN | Fayette | 35 min |
| Jul 14, 3:34 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 26 min |
| Jul 14, 3:41 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark | 49 min |
| Jul 14, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 45 min |
| Jul 14, 3:58 PM EDT | Severe Thunderstorm Warning | ILN | Clermont | 47 min |
| Jul 14, 4:02 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 58 min |
| Jul 14, 4:09 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Madison | 66 min |
| Jul 14, 4:19 PM EDT | Severe Thunderstorm Warning | ILN | Brown | 56 min |
| Jul 14, 4:27 PM EDT | Severe Thunderstorm Warning | ILN | Greene | 48 min |
| Jul 14, 4:31 PM EDT | Severe Thunderstorm Warning | ILN | Fayette | 59 min |
| Jul 14, 4:38 PM EDT | Severe Thunderstorm Warning | ILN | Pickaway | 67 min |
| Jul 14, 4:55 PM EDT | Severe Thunderstorm Warning | ILN | Ross | 80 min |
| Jul 14, 5:03 PM EDT | Severe Thunderstorm Warning | ILN | Pike | 27 min |
| Jul 14, 6:16 PM EDT | Severe Thunderstorm Warning | ILN | Adams | 44 min |
| Jul 14, 7:32 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Licking | 73 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; verification from NCEI's Storm Data; the sounding from the Mesonet's radiosonde archive.